# SDR ABXA9600020

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 69.5 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 820AX C-CHECK INSPECTION, FOUND LEFT HAND WING LOWER AT STATION 69.5, HOLES 2 THROUGH 5 UNDER SKI FITTING HAVE CRACK INDICATIONS BY HFEC INSPECTION.  ALL CRACKS ARE IN SPAR AND ALL CRACKS ARE ON OUTBOARD SIDE OF HOLES.  REPAIRED LEFT HAND LOWER REAR SPAR CAP AT HOLES 2 THROUGH 5 UNDER SKI FITTING AT STATION 69.5 IAW ABX REA D857-13087MR.
